# SDR USAA2009080692032

- Difficulty date: July 17, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-02 - MAJOR REPAIR - NR 6148088 - EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 2.  REPLACED RUDDER HINGE FITTING NR 2 IAW A320 AMM 55-36-41.
